T Nation

Switching from Adrogel to Injections


#1

I have a question that I have not seen addressed in the form before. I have been on Androgel (6 pumps -7.5mg) for about 3 months and for several reasons decided to switch to injections. About 10 days ago I stopped Androgel all together and started the injections. I am doing 100mg test cypionate per week (divided into 2 injections). I am also doing HCG and arimidex exactly as discribed in the sticky..

I felt great for about 3 days, and then noticed low T sympoms again (primarily low sex drive and major fatigue).

My question is this... Could this be from the Angrogel quickly leaving my system along with the slow build up of the test cypionate? Has this happened to others who have switched to injections? And lastly, would it have been better to taper off the Androgel over a week or so while the test cypionate slowly gets into my system?

Thansk-


#2

Were you on hcg and arimidex while you were doing androgel, or androgel only?

How are you doing your injections? I assume you have a doctor prescribed bottle of test cyp and it wasn't procured by unreliable means?


#3

Good question. I was not not the HCG or Arimidex until I started the injections. The Test was obtained from a pharmacy. Everything is Dr perscribed.

One other thing is the pharmacy gave me 5/8 inch needles to inject and I am not sure if that is long enough to get into the muscle. I injected into the Deltoid as I thought I would have a better shot at getting into the muscle vs the theigh. I actually picked up 1 inch needles this morning to make sure i get the muscle.


#4

unless you're fat as hell, 5/8 is plenty enough to get into the muscle...I inject with a half inch insulin needle and it seems to work fine...others are in the same boat...

What is your bf% looking like?

It could just be the T hasn't built up in your system yet, you should know in a couple of weeks whether or not this is th ecase...

I assume you are getting follow-up bloodwork in 4-6 weeks?

If your problem doesn't go away in a week or so, it is likely from the hcg or the AI...my guess would be the latter driving your E2 too low (if you are lean)...otherwise I dunno...that is the problem with adding multiple compounds right out the gate--it makes pinpointing issues more tricky...

For instance my doc is not starting me with hcg yet until after my first round of bloodwork and symptom/physical characteristics monitoring...


#5

Good points again. Body fat is about 20%. A little on the high side but nothing crazy. I am guessing that it just has not built up yet. My E2 level was 38 prior to starting Arimidex (10 days ago) so I wouldnt think it would drive down too low that quick.
I do have blood work scheduled again in about 4 weeks.
Ill be patent and give it some time and let you know how I feel in another few weeks.

thanks-


#6

Some people are arimidex overresponders and require 25% the dose of normal responders...unlikely, but keep it in mind...

Your E2 was actually pretty high before starting--I would think that would have caused issues moreso than a lower one...your goal is somewhere between 20-30 in most circumstances, usually lower end of that range...

It is possible the hcg is casuing more aromatization than before in your testicles, driving up your overall E2 despite the introduction of the adex...keep in mind also

Really just guessing without bloodwork...

Still would wait a couple weeks before circling the wagons


#7

This post was flagged by the community and is temporarily hidden.


#8

Interesting. Hopefully thats not it, but I will confirm with my next labs in about 4 weeks. I am starting to feel a little better so I think the test cyp is starting to kick in a little more. For some reason I expected to feel immediately better with my first shot. I am a little impatient... I makes sense that with the long half life and the small amount injected that it might take a few weeks to start to build up in my system.
Thanks for the feed back guys-


#9

This post was flagged by the community and is temporarily hidden.


#10

I suspect the adex as well. It's tricky stuff...it can take a while to dial in the right dosage (.25EOD is just the starting point). Then you can have it right for weeks or months on end, for some reason something changes and you have to adjust again. It's tough to explain but you just learn to listen to your body. Libido (for me) seems to be the best gauge of my levels.

38 is too high. If you've dropped your E2 too low, you should have felt really good for a day or two as you passed through a "sweet spot", then deteriorated as it continued to drop. Does that sound right?


#11

Reidnez-
You totally hit it on the head! For about 2 days I felt like an animal, then started dropping off from there. You guys think I should switch it to .25 every 3rd day, or just wait for my next blood work (about 3 more weeks)?


#12

Nevermind... I ready through the stickys again and think I got my answer..."stop anastrozole for 6-7 days then resume at 1/4th the dose". I am pretty sure that his is the problem..
Ill keep you posted on my progress-


#13

Sweet, I hope you have it resolved. As I said you just have to keep tinkering with the adex...I have at various times intentionally skipped a couple doses, tried .5mg EOD for a few weeks (too much for me--gave me bad joint pain which resolved once I lowered the dose) and I'm now back at .25 EOD for the most part. Labs can help you dial it in, but from anecdotal evidence (my own and others) I've come to the conclusion that it's something you don't ever necessarily get perfect...I use what I call "the boner gauge" (LOL). If libido and performance are strong, that's generally a good indicator that things are in balance. Any imbalance and these will suffer.